Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Developed hypoglycemia, having pain in testicle and erectile dysfuction. What causes sudden change in blood sugar?

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9410 Questions

default
Posted on Wed, 11 Dec 2013 in Medicines and Side Effects
Question: i am a 56 yrs male 157 cm weight 70 kg, having psychosomatic problem FOR THE LAST 10 YRS,presently taking sertraline150 mg(100+50) with tazloc CT40 for BP, Lonazem .25 TDS and Felicita OD, these days it seems I have developed Hypoglycemia as the symptoms are perspiration, palpitation and tingling apart from acute headache and psycho pain in colon, legs and feeling of pain in the scrotal area/testicles and erectile disfunction. At times blood sugar comes down to 75 from 125 all of a sudden. plz advice
doctor
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Side effects of sertraline; require regimen change Detailed Answer: Hello sir and welcome. Thank you for writing to us. I have gone through your current list of medications, and have found that almost all of your symptoms match side effects that are commonly seen with the use of sertraline. Although, some of your side effects can also match those produced by tazloc CT 40, and lonazep, not all match their list of side effects. In my opinion, the cause for your current presentation would be sertraline. Felicita can hardly have any side effects, so we can rule this out. Do not worry sir, as this is commonly seen and can easily be addressed. I would kindly request you to schedule a visit to your prescribing doctor and report all the side effects that you are experiencing. It would be best that he either lower the dose and see if the side effects are prevalent or substitute the medication with a different one altogether. While you are at the doctors, please also request for a complete glycaemic profile (that includes RBS, FBS, PPBS and HbA1c) to rule out diabetes sir; this would help us concentrate on the medications you are taking, and not suspect diabetes to be the cause for your symptoms. I hope you found my response both helpful and informative sir. Please feel free to write back to me for any further clarifications, I would be more than happy to help you sir. Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication

Recent questions on  Sertraline

doctor1 MD

My Son is taking 100mg of Zoloft per day due to a relationship breakup, he is 23. He goes to the Gym daily and powerlifts. However he also takes pre workouts and supplements. Can these interact with the Zoloft. His moods seem aggressive at times. ( he is currently taking Cellucor , C4 Extreme, Explosive Workouts.)

doctor1 MD

Hi Dr. I have been on Sertraline, 100 mg /2tabs/ day as prescribed for approx. 3-4 years. It has helped my anxiety/depression without any noticeable side effects. Is there a certain amount of time you can safely be on this medication? Is there a need in some people to have the dose over 200mg or is this the maximum ? I m scheduled to see my new clinical specialist/nurse practicinier in Feb, my other Dr. retired after 35 years, good Dr. As he is not a Dr. are there any questions I should ask him about dose amounts etc. ? Thank You in advanvce Steve .PS. I didn t realize there would be a charge for one ? thanks anyway

doctor1 MD

CONCERNS: I ve noticed that my legs have been swelling mostly around the ankles.....Both ankles. It s not that bad, when compared to previous swelling issues but it is the longest - since about February. I did start a new desk job so I am sitting more. But I started that back in November, and most days I walk during my breaks and for 20 minutes during lunch. What is concerning me more is that my calf muscles are getting really tight. And, I have a bump now on my right calf that has moved a little bit; around this area, there’s also a sensation like my muscle might spasm. Mostly while at my work desk, I notice my muscles tightening in my calf, hamstring and into my inner thigh. It s slightly worse on my right leg. HISTORY/ETC: I m a 37 year old female; about 60lbs overweight. I exercise lightly about 2 to 3 times per week; have a history of issues with my IT Band in my right leg tightening, and tailbone issues. Due to the tailbone issues, I m unable to sit ergonomically correct” in my desk chair and therefore sit at a recline. I am currently taking 50mg per day of Sertraline (started about 8 weeks ago). ETC: I ve tried drinking more water, stretching more, and elevating legs - and it doesn t make a bit of difference. Most physical activity hasn t really bothered it....maybe walking a little bit. Thank you for your time:)

doctor1 MD

I`m a 33 year old male, 5' 10" currently 194. When I masturbate, right after ejaculation, I urinate automatically. I believe I may have been doing it for the last several years. But I`ve just realized it was not normal. I thought it may have been Retrograde Ejaculation. But I read somewhere else it wasn`t. I was born with Spina Bifida,( Myelomeningocele) and Hydrocephalus. I take Dilantin and Phenytek for Epilepsy. I also take Zoloft and Celexa for Anxiety,OCD and Depression. Thanks

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal. Zanax, Pretiq etc. have not helped. I need help.